# SDR SIMA20140214014

- Difficulty date: February 14, 2014
- Submitted: March 25, 2014
- Operation: Air carrier
- Aircraft: N643AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145200
- Aircraft time: 35,066 hours, 31,022 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT OTBD PULLEY SUPPORT CORRODED BETWEEN FRAME 60 - 61 & STRINGERS 20L - 21L, AROUND BUTT STRAP AREA.  REMOVED & INSTALLED NEW LT OTBD PULLEY SUPPORT BETWEEN FRAME 60 - 61 & STRINGERS 20L - 21L IAW SRM 51-40-02.
